PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 3 | 381-386
Tytuł artykułu

Extensions of convex functionals on convex cones

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that under some topological assumptions (e.g. if M has nonempty interior in X), a convex cone M in a linear topological space X is a linear subspace if and only if each convex functional on M has a convex extension on the whole space X.
Słowa kluczowe
Rocznik
Tom
25
Numer
3
Strony
381-386
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-15
Twórcy
autor
  • Institute of Mathematics, Technical University of Szczecin, Piastów 17, 70-310 Szczecin, Poland
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] J. M. Harrison and D. M. Kreps, Martingales and arbitrage in multiperiod securities markets, J. Econom. Theory 20 (1979), 381-408.
  • [2] R. B. Holmes, Geometric Functional Analysis and its Applications, Springer, Berlin, 1975.
  • [3] E. Jouini, Market imperfections, equilibrium and arbitrage, in: Financial Mathematics, Lecture Notes in Math. 1656, Springer, Berlin, 1997, 247-307.
  • [4] M. Musiela and M. Rutkowski, Martingale Methods in Financial Modeling, Springer, Berlin, 1997.
  • [5] S. Rolewicz, Functional Analysis and Control Theory, PWN-Polish Sci. Publ., Warszawa, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i3p381bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.